# SDR WX0A2015033072494

- Difficulty date: March 26, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 33,315 hours, 23,555 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR SYS DISAGREE ON LANDING ROLLOUT.  COMPUTE SYS RESET IAW MX CONTROL.  BL 11695 FAULT CLEARED.
